# SDR IPXA2023113003785

- Difficulty date: November 22, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 28,150 hours, 10,203 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR ARM HANDLE COVER NOT FLUSH. INSTALLED NEW HINGE ASSY IAW AMM 52-11-00, OPS CK GD, MEL CLOSED AND PLACARED REMOVED
